# SDR 08FDEA03381

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: AUB7063
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL ACCESS PANELS OF PYLON NR 3 WITH OAN J/C 0600B430-1JR FOUND CRACK ON HORIZ WEB UPPER.  REPAIRED CRACK IAW SRM 54-00-01 FIG 2B SHT 2 VOL I.
